# SDR 20001102SH024

- Difficulty date: October 10, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Sleeve
- Part number: 65447417
- Part serial: H150N
- Condition: Cracked
- Location: Slat Actuator
- Component: Slat Actuator, Boeing
- Component part number: 654465115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE (145) OF THE BLOCKING VALVE ASSY WAS FOUND CRACKED DURING NDI.  REMOVED AND REPLACD SLEEVE (145).  (X)
